Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Oleksiy Karlovych
AuthID:
R-000-DWF
Publications
Confirmed
To Validate
Document Source:
All
Document Type:
All Document Types
Article (74)
Proceedings Paper (13)
Book Chapter (9)
Book (3)
Correction (2)
Article in Press (2)
Year Start - End:
1996
1997
1998
1999
2000
2001
2002
2003
2004
2005
2006
2007
2008
2009
2010
2011
2012
2013
2014
2015
2016
2017
2018
2019
2020
2021
2022
2023
2024
2025
-
2025
2024
2023
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
Order:
Year Dsc
Year Asc
Cit. WOS Dsc
IF WOS Dsc
Cit. Scopus Dsc
IF Scopus Dsc
Title Asc
Title Dsc
Results:
10
20
30
40
50
Confirmed Publications: 103
61
TITLE:
Boundedness of Pseudodifferential Operators on Banach Function Spaces
AUTHORS:
Oleksiy Karlovych
;
PUBLISHED:
2014
,
SOURCE:
Workshop on Operator Theory, Operator Algebras and Applications (WOAT)
in
OPERATOR THEORY, OPERATOR ALGEBRAS AND APPLICATIONS,
VOLUME:
242
INDEXED IN:
Scopus
WOS
IN MY:
ORCID
62
TITLE:
FREDHOLMNESS AND INDEX OF SIMPLEST SINGULAR INTEGRAL OPERATORS WITH TWO SLOWLY OSCILLATING SHIFTS
AUTHORS:
Oleksiy Karlovych
;
Yuri I Karlovich
;
Amarino B Lebre
;
PUBLISHED:
2014
,
SOURCE:
OPERATORS AND MATRICES,
VOLUME:
8,
ISSUE:
4
INDEXED IN:
Scopus
WOS
CrossRef
:
7
IN MY:
ORCID
|
ResearcherID
63
TITLE:
On regularization of Mellin PDO's with slowly oscillating symbols of limited smoothness
Full Text
AUTHORS:
Oleksiy Karlovych
;
Karlovich, YI
;
Lebre, AB
;
PUBLISHED:
2014
,
SOURCE:
Communications in Mathematical Analysis,
VOLUME:
17,
ISSUE:
2
INDEXED IN:
Scopus
IN MY:
ORCID
64
TITLE:
The cauchy singular integral operator on weighted variable lebesgue spaces
AUTHORS:
Oleksiy Karlovych
;
Spitkovsky, IM
;
PUBLISHED:
2014
,
SOURCE:
Operator Theory: Advances and Applications,
VOLUME:
236
INDEXED IN:
Scopus
IN MY:
ORCID
65
TITLE:
Pseudodifferential operators on variable lebesgue spaces
AUTHORS:
Oleksiy Karlovych
;
Spitkovsky, IM
;
PUBLISHED:
2013
,
SOURCE:
International workshop on Analysis, Operator Theory, and Mathematical Physics, 2012
in
Operator Theory: Advances and Applications,
VOLUME:
228
INDEXED IN:
Scopus
CrossRef
:
7
IN MY:
ORCID
66
TITLE:
Erratum to: Finite Section Method for a Banach Algebra of Convolution Type Operators on $${L^{p}(\mathbb{R})}$$ with Symbols Generated by PC and SO
Full Text
AUTHORS:
Oleksiy Karlovych
;
Helena Mascarenhas
;
Pedro A Santos
;
PUBLISHED:
2011
,
SOURCE:
Integral Equations and Operator Theory - Integr. Equ. Oper. Theory,
VOLUME:
69,
ISSUE:
3
INDEXED IN:
CrossRef
:
1
IN MY:
ORCID
|
ResearcherID
67
TITLE:
Finite Section Method for a Banach Algebra of Convolution Type Operators on L-p(R) with Symbols Generated by PC and SO (vol 37, pg 559, 2010)
Full Text
AUTHORS:
Oleksiy Karlovych
;
Helena Mascarenhas
;
Pedro A Santos
;
PUBLISHED:
2011
,
SOURCE:
INTEGRAL EQUATIONS AND OPERATOR THEORY,
VOLUME:
69,
ISSUE:
3
INDEXED IN:
Scopus
WOS
IN MY:
ORCID
|
ResearcherID
68
TITLE:
Necessary Conditions for Fredholmness of Singular Integral Operators with Shifts and Slowly Oscillating Data
Full Text
AUTHORS:
Oleksiy Karlovych
;
Yuri I Karlovich
;
Amarino B Lebre
;
PUBLISHED:
2011
,
SOURCE:
INTEGRAL EQUATIONS AND OPERATOR THEORY,
VOLUME:
71,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
12
IN MY:
ORCID
|
ResearcherID
69
TITLE:
On singular integral operators with semi-almost periodic coefficients on variable Lebesgue spaces
Full Text
AUTHORS:
Oleksiy Karlovych
;
Ilya M Spitkovsky
;
PUBLISHED:
2011
,
SOURCE:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
VOLUME:
384,
ISSUE:
2
INDEXED IN:
Scopus
WOS
CrossRef
:
5
IN MY:
ORCID
|
ResearcherID
70
TITLE:
Sufficient Conditions for Fredholmness of Singular Integral Operators with Shifts and Slowly Oscillating Data
Full Text
AUTHORS:
Oleksiy Karlovych
;
Yuri I Karlovich
;
Amarino B Lebre
;
PUBLISHED:
2011
,
SOURCE:
INTEGRAL EQUATIONS AND OPERATOR THEORY,
VOLUME:
70,
ISSUE:
4
INDEXED IN:
Scopus
WOS
CrossRef
:
10
IN MY:
ORCID
|
ResearcherID
Add to Marked List
Check All
Export
×
Publication Export Settings
BibTex
EndNote
APA
CSV
PDF
Export Preview
Print
×
Publication Print Settings
HTML
PDF
Print Preview
Page 7 of 11. Total results: 103.
<<
<
3
4
5
6
7
8
9
10
11
>
>>
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
2 records from
DataCite
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service